# SDR MALA100116

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 29,297 hours, 32,919 cycles
- Engine: Ge CT79B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294-300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT INBD SEAT TRACK WEB AND FLOORBOARD MOUNT ANGLE CORRODED AT STA 294 TO 300.  REPAIRED EO S53060.
